# SDR IPXA2018082753204

- Difficulty date: August 18, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP WAS DENTED BETWEEN RIBS 14 AND 15, -10.5 FROM FRONT SPAR AND 79 INCHES FROM FLAP INBD EDGE.  REPAIRED THE FLAP IAW REO-G20545,  REV IR.
